Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 53, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 19, 2018, 3:07 PM CDT. It took effect at May 19, 2018, 11:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2018, 3:07 PM CDT (20:07 UTC)
- In effect from
- May 19, 2018, 11:00 PM CDT
- Expired
- May 20, 2018, 8:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
654 WHUS73 KMKX 192007 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 307 PM CDT Sat May 19 2018 ...Dense Fog Over the Nearshore Into the Evening... LMZ643-644-200415- /O.EXT.KMKX.MF.Y.0007.000000T0000Z-180520T0400Z/ /O.NEW.KMKX.SC.Y.0053.180520T0400Z-180520T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 307 PM CDT Sat May 19 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM CDT SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 11 PM this evening to 4 PM CDT Sunday. The Dense Fog Advisory is now in effect until 11 PM CDT this evening. * VISIBILITY: Dense fog with visibility of one mile or less will persist through most of the evening. Increasing northeast winds will help to diminish the fog tonight. * WINDS: Gusty northeast winds will develop along a weak cold front as it slides down the lake late this evening. * WAVES: High waves of 3 to 5 feet will develop tonight and persist until Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ645-646-200415- /O.EXT.KMKX.MF.Y.0007.000000T0000Z-180520T0400Z/ /O.NEW.KMKX.SC.Y.0053.180520T0400Z-180521T0100Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 307 PM CDT Sat May 19 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM CDT SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 11 PM this evening to 8 PM CDT Sunday. The Dense Fog Advisory is now in effect until 11 PM CDT this evening. * VISIBILITY: Dense fog with visibility of one mile or less will persist through this evening. Increasing northeast winds will help to diminish the fog tonight. * WINDS: Gusty northeast winds will develop along a weak cold front as it slides down the lake late this evening. * WAVES: High waves of 3 to 5 feet will develop tonight and persist until Sunday early Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
6 follow-up statements
579 WHUS73 KMKX 200208 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 908 PM CDT Sat May 19 2018 ...Dense Fog Over the Nearshore Into the Evening, Gusty Winds, High Waves then Expected into Sunday... LMZ643-644-201015- /O.CON.KMKX.MF.Y.0007.000000T0000Z-180520T0400Z/ /O.CON.KMKX.SC.Y.0053.180520T0400Z-180520T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 908 PM CDT Sat May 19 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... * VISIBILITY: Dense fog with visibility of one mile or less will persist through most of the evening. Increasing northeast winds will help to diminish the fog tonight. * WINDS: Gusty northeast winds will develop along a weak cold front as it slides down the lake late this evening. * WAVES: High waves of 3 to 5 feet will develop tonight and persist until Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ645-646-201015- /O.CON.KMKX.MF.Y.0007.000000T0000Z-180520T0400Z/ /O.CON.KMKX.SC.Y.0053.180520T0400Z-180521T0100Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 908 PM CDT Sat May 19 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SUNDAY... * VISIBILITY: Dense fog with visibility of one mile or less will persist through this evening. Increasing northeast winds will help to diminish the fog tonight. * WINDS: Gusty northeast winds will develop along a cold front as it slides down the lake late this evening. * WAVES: High waves of 3 to 5 feet will develop tonight and persist until Sunday early Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
964 WHUS73 KMKX 200431 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1131 PM CDT Sat May 19 2018 ...Dense Fog Over the Nearshore Into the Evening, Gusty Winds, High Waves then Expected into Sunday... LMZ645-646-201245- /O.NEW.KMKX.MF.Y.0008.180520T0431Z-180520T0900Z/ /O.CON.KMKX.SC.Y.0053.000000T0000Z-180521T0100Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1131 PM CDT Sat May 19 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Dense Fog Advisory...which is in effect until 4 AM CDT Sunday. * VISIBILITY: Dense fog with visibility of one mile or less will persist through this evening. Increasing northeast winds will help to diminish the fog tonight. * WINDS: Gusty northeast winds will develop along a cold front as it slides down the lake late this evening. * WAVES: High waves of 3 to 5 feet will develop tonight and persist until Sunday early Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-644-201245- /O.CON.KMKX.SC.Y.0053.000000T0000Z-180520T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 1131 PM CDT Sat May 19 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... * WINDS: Gusty northeast winds will develop along a weak cold front as it slides down the lake late this evening. * WAVES: High waves of 3 to 5 feet will develop tonight and persist until Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
974 WHUS73 KMKX 200735 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 235 AM CDT Sun May 20 2018 ...Gusty Winds and High Waves Expected Today... LMZ645-646-201545- /O.CAN.KMKX.MF.Y.0008.000000T0000Z-180520T0900Z/ /O.CON.KMKX.SC.Y.0053.000000T0000Z-180521T0100Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 235 AM CDT Sun May 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Dense Fog Advisory. Visibility has improved. The Small Craft Advisory remains in effect. * WINDS: Brisk northeast winds will continue, with gusts up to 25 knots this morning. * WAVES: High waves of 3 to 5 feet will persist into this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-644-201545- /O.CON.KMKX.SC.Y.0053.000000T0000Z-180520T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 235 AM CDT Sun May 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: Brisk northeast winds will continue, with gusts up to 25 knots this morning. * WAVES: High waves of 3 to 5 feet will persist into this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ SPM www.weather.gov/mkx
930 WHUS73 KMKX 201420 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 920 AM CDT Sun May 20 2018 ...Gusty Winds and High Waves Today... LMZ643-644-202100- /O.CON.KMKX.SC.Y.0053.000000T0000Z-180520T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 920 AM CDT Sun May 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: Brisk northeast winds will continue today. Expect gusts up to 25 knots through late morning. * WAVES: High waves of 3 to 5 feet will persist through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ645-646-202230- /O.CON.KMKX.SC.Y.0053.000000T0000Z-180521T0100Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 920 AM CDT Sun May 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: Brisk northeast winds will continue today. Expect gusts up to 25 knots through late morning. * WAVES: High waves of 3 to 5 feet will persist into this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
503 WHUS73 KMKX 202013 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 313 PM CDT Sun May 20 2018 ...Gusty Winds and High Waves Today... LMZ643-644-202115- /O.CON.KMKX.SC.Y.0053.000000T0000Z-180520T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 313 PM CDT Sun May 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: Northeast 10 to 20 knots. * WAVES: High waves of 3 to 5 feet will subside to 2 to 4 feet this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ645-646-210100- /O.CON.KMKX.SC.Y.0053.000000T0000Z-180521T0100Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 313 PM CDT Sun May 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: Northeast 10 to 20 knots. * WAVES: High waves of 3 to 5 feet will subside to 2 to 4 feet this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
505 WHUS73 KMKX 202102 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 402 PM CDT Sun May 20 2018 ...High Waves Subsiding This Evening... LMZ643-644-202215- /O.EXP.KMKX.SC.Y.0053.000000T0000Z-180520T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 402 PM CDT Sun May 20 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... The Small Craft Advisory is no longer in effect. $$ LMZ645-646-210100- /O.CON.KMKX.SC.Y.0053.000000T0000Z-180521T0100Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 402 PM CDT Sun May 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: Northeast 10 to 20 knots. * WAVES: High waves of 3 to 5 feet will subside to 2 to 4 feet this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 19, 12:32 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 19, 12:32 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1232 PM CDT Sat May 19 2018
.UPDATE...
The fog over Milwaukee and other lakeshore areas is gradually
shifting toward the shoreline. Elsewhere, visibilities improved as
a light northwest breeze kicked in. Expect more breaks in the
clouds to develop from Madison to Janesville and west this
afternoon. There's a much lower chance for sunshine east of there.
&&
.AVIATION(18Z TAFS)...
Fog over Milwaukee shifted toward the shoreline around noon.
There's another chance for the fog and low clouds to move back in
early this evening until the northeast winds develop.
Low clouds will gradually lift to MVFR and possibly VFR this
afternoon. Expect breaks in the clouds with possible VFR bases from
MSN to JVL and west, less of a chance east.
Showers and a few storms will spread into central/southwest WI
late this afternoon and across southeast WI late this evening.
Showers, MVFR/IFR ceilings, and 2 to 4SM visibilities are expected
at times through Monday.
&&
.PREV DISCUSSION... (Issued 946 AM CDT Sat May 19 2018)
UPDATE...
Dense fog developed over the nearshore waters this morning due to
light wind flow and dewpoints around 50 degrees when the water
temperatures are only in the lower 40s at best. The fog is
impacting shoreline areas including Mitchell Airport. Farther
inland, visibility is in the 3 to 6 mile range with patchy
drizzle. Visibility will gradually improve through late morning.
Inland fog will clear out for early afternoon as a mid level
trough clears the region. Near the lakeshore, fog is expected to
remain in place until steadier northeast winds scour it out later
this evening. There is uncertainty about lakeshore visibilities
later today since we will continue to have an onshore wind
component.
There is a batch of showers and thunderstorms over northern
Missouri/southern Iowa that will make its way up to southwest WI
early this evening. The timing is delayed from the previous
forecast. This is associated with a mid level upper low drifting
over the Plains. Showers and any storms over southern WI will be
weakening as they reach us, so the main threat is lightning
through the evening hours.
Light showers will linger over southern WI all the way through
Sunday afternoon and potentially Monday.
MARINE...
Dense fog developed over the nearshore waters this morning. This
is due to light wind flow and dewpoints around 50 degrees when
the water temperatures are only in the lower 40s at best. Winds
will remain light until this evening when northeast winds increase
from north to south. The winds and a drier air mass will help to
scour out the fog during the evening hours. A marine dense fog
advisory is in effect.
AVIATION(15Z TAFS)...
Dense fog developed over the nearshore waters this morning and
light onshore winds are advecting it inland and impacting
lakeshore areas including Mitchell Airport. I expect the 1/4 to
1/2SM visibility to come and go through late morning and begin to
improve through early afternoon. There is uncertainty to how much
the visibilities will improve, given that we should have an
onshore wind component through the afternoon. Ceilings should
generally improve through the afternoon, but with the same
uncertainty.
Inland areas will see improving visibilities through late morning
and clear conditions this afternoon. There is still a small chance
for thunder with the showers moving in from the Plains this
evening. Timing is delayed from previous forecast. Showers and low
ceilings will persist through Sunday morning but may return at
times through Monday.
PREV DISCUSSION... (Issued 606 AM CDT Sat May 19 2018)
UPDATE...
Areas of drizzle through mid morning.
AVIATION(12Z TAFS)...
LIFR/IFR is expected until late morning.
Conditions should improve during the late morning to mid day
hours, though ceilings may be slow to lift, especially across the
east. Right now it looks like several hours of VFR should occur
Saturday afternoon, especially south central, before ceilings fall
back to MVFR Saturday night.
PREV DISCUSSION... (Issued 203 AM CDT Sat May 19 2018)
SHORT TERM...
Today and Tonight...Forecast Confidence - Medium.
Mid level low over Illinois will continue to move slowly
east/northeast in response to upstream western CONUS trof, along
with a lead shortwave moving into the central plains. Meanwhile a
northern stream shortwave moves across the lake Superior area.
Fairly moist sounding this morning with some mid level drying
during the afternoon. low level into southern WI through the
evening. Precipitable water values around 1.5" in the southeast,
lowers to around 1.0 inch by evening. As the mid level low moves
off to the east this morning, the light rain will end. As the
low level winds turn northwest this afternoon, a cold front
associated with the northern stream shortwave will move across
southern WI into the evening. This will bring showers and a few
thunderstorms late this afternoon and evening. Forecast sounding
show a little less than 500 joules/kg. lapse rates around 6 C/km
with zero to 3 km shear around 20-25 knots. Therefore severe
threat is minimal.
Sunday through MONDAY...Forecast Confidence - Medium.
A Central Plains low will then move along a nearly stationary
frontal boundary draped across the central Mississippi and Upper
ohio River valleys. Secondary weak area of low pressure may pass
close to southern WI later Sunday Night into Monday, so wl keep
shower and small thunder chances. Passing systems will be weak so
QPF will be fairly light, which will allow current rivers in
Minor Flood stage to continue to slowly subside.
LONG TERM...
MONDAY NIGHT THROUGH FRIDAY...Forecast Confidence - Medium.
Weak zonal steering flow aloft transitioning to weak long-wave
ridging across the central CONUS later in the period. Temperatures
look to remain near or above seasonal normal for much of the
period with weak east to southeast surface winds resulting in
cooler by the lake conditions most days. A weak frontal boundary
wavering across the central MS Valley region may occasionally
trigger a few showers that may brush southern, and especially
south central Wisconsin, but nothing organized or widespread
anticipated, as surface high pressure moves slowly across the
Great Lakes region.
AVIATION(06Z TAFS)...
IFR/LIFR is expected until mid morning. The highest potential for
LIFR will be at KMKE and KENW.
Conditions should improve during the mid morning to mid day hours,
though ceilings may be slow to lift, especially across the east.
Right now it looks like several hours of VFR will occur Saturday
afternoon, especially south central, before ceilings fall back to
MVFR Saturday night.
MARINE...
Easterly winds will continue before becoming more northerly
tomorrow. Waves tonight should remain in the 2-3 foot range.
Stronger north winds will then push down the lake Saturday night
into Sunday. Winds/Waves during this time may become high enough
to require a Small Craft Advisory.
Monday and Tuesday look to be fairly calm, before multiple
chances for thunderstorms develop by mid week.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Dense Fog Advisory until midnight CDT tonight for LMZ645-646.
Dense Fog Advisory until 9 PM CDT this evening for LMZ643-644.
&&
Update...Cronce
Today/Tonight and Aviation/Marine...Hentz
Sunday THROUGH Friday...HentzHazardous weather outlook, May 19, 9:20 AM CDT, 5 hours 47 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 920 AM CDT Sat May 19 2018 WIZ046-047-051-052-056>060-062>072-201430- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 920 AM CDT Sat May 19 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Rest of Today and Tonight There is a small chance of thunderstorms this evening, with a marginal risk of severe storms southwest of Madison. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a small chance for thunderstorms Monday and Monday night, and again next Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ643>646-201430- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 920 AM CDT Sat May 19 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Rest of Today and Tonight A Marine Dense Fog Advisory is in effect into this evening. Areas of dense fog will reduce the visibility to one mile or less. There is a small chance of thunderstorms this evening. North winds will increase late and may reach Small Craft Advisory levels. .DAYS TWO THROUGH SEVEN...Sunday through Friday North winds and waves will likely reach Small Craft Advisory conditions Sunday. There is a small chance for thunderstorms Monday and Monday night, and again next Thursday and Friday. www.weather.gov/mkx MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:54 AM CDT | Marine Dense Fog Advisory | MKX | 14 hr |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.